# SDR AALA20120614020

- Difficulty date: June 14, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 60,333 hours, 31,306 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Broken
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED CENTER FORWARD FUEL PUMP FAILED DURING CLIMBOUT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN LINE IN CENTER TANK.  SYSTEM GROUND CHECK NORMAL OPERATION.
